# SDR ASOA200901409

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 23,143 hours, 19,362 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER STANG FAIRING IS CRACKED PNL 444BT.
